NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 221 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
Login
Register & Pricing
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Alison Marr
Southwestern University - Georgetown / United States
Natural Sciences / Mathematical Sciences
AD Scientific Index ID: 4808718
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Alison Marr's MOST POPULAR ARTICLES
1-)
Magic graphsAM Marr, WD WallisSpringer Science & Business Media, 20121172012
2-)
Coprime and prime labelings of graphsAH Berliner, N Dean, J Hook, A Marr, A Mbirika, CD McBeearXiv preprint arXiv:1604.07698, 2016252016
3-)
Magic digraphsGS Bloom, A Marr, WD WallisJOURNAL OF COMBINATORIAL MATHEMATICS AND COMBINATORIAL COMPUTING 65, 205, 2008232008
4-)
Bimagic labelingsA Marr, NCK Phillips, WD WallisAKCE International Journal of Graphs and Combinatorics 6 (1), 155-160, 2009102009
5-)
Magic vertex labelings of digraphsA MarrInt. J. Math. Comput. Sci 4 (2), 91-96, 200982009
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept